# SDR CA060511002

- Difficulty date: May 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 41,383 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 630130018
- Condition: Cracked
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD 22 MANIFOLDS FOUND CRACKED.  LOOKED AT ANOTHER AIRCRAFT TO PROVIDE SPARES, BUT FOUND MOST OF ITS MANIFOLDS CRACKED TOO.  DRAGER (VENDOR) CONTACTED, AND WILL PROVIDE REPLACEMENTS.  MANIFOLD IS MADE OF A VARIETY OF PLASTIC, WHICH IS BRITTLE.
